MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gluc3 glucose hk gen.3 results for 1 patient sample on a cobas pro c 503 analytical unit.The initial glucose result was 21.7 mg/dl.The customer questioned the low result and repeated the sample.The repeat result was 83.7 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The field service engineer (fse) changed the sample probe, replaced the heat cut filter, adjusted the rinse levels, cleaned the reagent probes and a solenoid valve, and performed a cell blank successfully.The customer performed qc successfully.The investigation is ongoing.
 
Additional Manufacturer Narrative
The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17860675
Report Number1823260-2023-03164
Device Sequence Number6073328
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191899NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown